# SDR SWIA202162603

- Difficulty date: August 18, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP IS CORRODED BETWEEN FLOOR BEAM BL0 TO RBL9 AT F.S.559   (C-CHECK- RO 11/11/21)   REMOVED CORROSION ON STRAP AT FS 559 BETWEEN BL0 TO RBL9  ORIGINAL MAT'L THK .050 REMAINING MAT'L THK .047 MAT'L LOSS .003 IS IN LIMITS IAW CRJ 200 SRM 51-21-06, AND 53-00-00 TOOL ID# WVACT204981 CAL DATE 09 FEB 2021 CAL DUE DATE 09 FEB 2022
